# SDR REXA2014022800247

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N841AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8041
- Aircraft time: 18,946 hours, 17,022 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Seal
- Condition: Damaged
- Location: Beacon Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED WATER COMING FROM PSEU PANEL IN OVERHEAD ON RT SIDE EMERGENCY EXIT ROWS ALSO A LEAK AT ROW 11 DURING DESCENT.  FOUND LEAK TO BE FROM UPPER BEACON LIGHT SEAL DAMAGE.   R & R UPPER BEACON LIGHT SEAL IAW AMM 33-44-16 , OK FOR SERVICE.
